Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 191, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 12, 2025, 8:12 PM EDT for 4 counties in Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 12, 2025, 8:12 PM EDT (00:12 UTC)
- Expired
- May 12, 2025, 8:49 PM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 112 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- -49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
839
WUUS52 KFFC 130012
SVRFFC
GAC107-209-279-283-130100-
/O.NEW.KFFC.SV.W.0191.250513T0012Z-250513T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
812 PM EDT Mon May 12 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Toombs County in southeastern Georgia...
Southeastern Emanuel County in east central Georgia...
East central Treutlen County in east central Georgia...
Eastern Montgomery County in central Georgia...
* Until 900 PM EDT.
* At 812 PM EDT, severe thunderstorms were located along a line
extending from near Nunez to Rock Springs, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Swainsboro, Lyons, Vidalia, Twin City, Stillmore, Oak Park,
Higgston, Garfield, Santa Claus, Alston, Nunez, Center, Toombs
Central, Ohoopee, New Branch, Ponderosa, McNatt Falls, South
Thompson, Rock Springs, and Cedar Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3242 8219 3235 8225 3235 8224 3221 8221
3218 8219 3209 8220 3197 8244 3197 8250
3246 8244 3265 8221 3267 8208 3261 8200
TIME...MOT...LOC 0012Z 230DEG 23KT 3244 8238 3205 8243
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
575
WWUS52 KFFC 130028
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
828 PM EDT Mon May 12 2025
GAC209-283-130037-
/O.CAN.KFFC.SV.W.0191.000000T0000Z-250513T0100Z/
Treutlen GA-Montgomery GA-
828 PM EDT Mon May 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TREUTLEN AND
EASTERN MONTGOMERY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3218 8219 3209 8220
3197 8244 3197 8248 3229 8243 3243 8238
3247 8243 3265 8221 3267 8208 3261 8200
TIME...MOT...LOC 0027Z 230DEG 23KT 3249 8231 3210 8236
$$
GAC107-279-130100-
/O.CON.KFFC.SV.W.0191.000000T0000Z-250513T0100Z/
Toombs GA-Emanuel GA-
828 PM EDT Mon May 12 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR TOOMBS AND SOUTHEASTERN EMANUEL COUNTIES...
At 827 PM EDT, severe thunderstorms were located along a line
extending from Lexsy to South Thompson, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Swainsboro, Lyons, Vidalia, Twin City, Stillmore, Oak Park, Garfield,
Santa Claus, Nunez, Center, Toombs Central, Ohoopee, New Branch,
Ponderosa, McNatt Falls, South Thompson, Rock Springs, Cedar
Crossing, Johnson Corner, and Lexsy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3218 8219 3209 8220
3197 8244 3197 8248 3229 8243 3243 8238
3247 8243 3265 8221 3267 8208 3261 8200
TIME...MOT...LOC 0027Z 230DEG 23KT 3249 8231 3210 8236
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$336
WWUS52 KFFC 130049
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
849 PM EDT Mon May 12 2025
GAC107-279-130059-
/O.CAN.KFFC.SV.W.0191.000000T0000Z-250513T0100Z/
Toombs GA-Emanuel GA-
849 PM EDT Mon May 12 2025
...THE SEVERE THUNDERSTORM WARNING FOR TOOMBS AND SOUTHEASTERN
EMANUEL COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning has
been cancelled. However, heavy rain is still possible with these
thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3218 8219 3209 8220
3197 8244 3197 8248 3229 8243 3243 8238
3247 8243 3265 8221 3267 8208 3261 8200
TIME...MOT...LOC 0048Z 230DEG 23KT 3258 8219 3219 8224
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 7:49 PM EDT, 23 minutes earlier.
Area forecast discussion, May 12, 7:49 PM EDT, 23 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
749 PM EDT Mon May 12 2025
...New 00Z Aviation Discussion...
.SHORT TERM...
(This afternoon through Tuesday)
Issued at 238 PM EDT Mon May 12 2025
Key Messages:
- Scattered thunderstorms, isolated strong to severe, are possible
today. The main threat will be damaging winds and some hail, though a
brief tornado cannot be fully ruled out.
- Rainfall will continue in the region today and Tuesday, though the
widespread flooding threat continues to decline. Training
thunderstorms in our SE counties this afternoon may pose a FF threat.
Discussion:
Current satellite imagery shows the cut-off low's
center over the LAMS region as pressure drops along the Gulf
Coast. The low will continue to slowly move to the east northeast
over the coming day and slowly bring our wet and active period to
an end. Conditions continue to destabilize over the western CWA.
Cloud coverage has underperformed model guidance and has led to
CAPE values increasing by nearly 1000 J/Kg in the last 3 hours
(over- performing). Given the destabilization and increased dry
air, continue to expect thunderstorms to develop this afternoon or
in the next few hours with a few being strong to severe. The main
hazards will be localized gusty to damaging winds (DCAPE already
near 900) and some hail (Mid level lapse rates >6.5 already and a
corridor of Large Hail Parameter >6). Flooding threat across the
area continues to diminish for all but the southeast CWA. N storm
motion and S prorogation this afternoon could mean a training rain
threat over the southeast CWA, where significant rainfall fell
yesterday. Precipitation tomorrow will mostly be in the form of
showers. The heaviest and most widespread rain showers will be
along and north of I20.
Temperatures rebound quickly through Wednesday with highs increasing
to the mid and even upper 80s. Mid level flow turns out of the NW
with slightly drier profiles. Storms could develop with organized
cold pools, with a continued threat of this through the long term as
well.
SM
&&
.LONG TERM...
(Wednesday morning through next Sunday)
Issued at 238 PM EDT Mon May 12 2025
Key Messages:
-Temps warm up into the 90s through Monday.
-Dry weather for Thursday.
-Rain chances return for start of the weekend with daily
potential for strong to severe storms through Monday.
Discussion:
For Wednesday night, lingering rain chances will encompass much of
eastern Georgia as the low pressure system currently over the area
pushes into the northeast overnight Wednesday into Thursday morning.
Models are currently showing ~1000-1500 J/kg for MUCAPE and lapse
rates ~7-8 C/km. Should the storms be able to form with the main
forcing pushing well northeastward, then we are likely to see a
general thunder type risk like outlines by SPC over north Georgia
with main threats likely to be small hail and gusty winds like the
past couple of days.
Pushing into Thursday, the low pressure system will be well to the
northeast, with momentary ridging over Georgia which will result in
our one day of dry weather expected over the area. With the mid-
level ridging and sfc high pressure funneling warm moist air into
the area, temps will quickly rise into the 90s over much of the
area. To begin the weekend, we'll see a frontal boundary begin to
dip into north Georgia and southern TN and that will be our main
emphasis for any strong to severe weather into the early parts of
next week. With the front hanging out over north Georgia, should see
most storms stick to that northern Georgia area although with it
being towards the end of the longterm, the front could meander
further south during this time frame. Daily afternoon CAPE values of
1500-2000 J/kg are currently forecasted with elevated shear values.
With the elevated shear values we will be looking out for the chance
for these storms to become more linear in nature and have more of a
damaging wind threat vs just a popcorn summer type setup. As
mentioned in previous AFDs we'll be continuing to monitor the threat
for MCS or linear QLCS type systems through Monday afternoon.
In addition to the elevated rain chances, with the high pressure to
our south, warm air will be funneled into the area resulting in
highs in the 90s which are ~8-10 degrees above normal for the area.
Hernandez
&&
.AVIATION...
(00Z TAFS)
Issued at 740 PM EDT Mon May 12 2025
VFR to continue for a majority of the TAF pd, with the potential
for SCT-BKN low-MVFR to IFR cigs around daybreak (approximately
10-14Z) for northern TAF sites. VCSH psbl beginning 16-17Z
tomorrow, with best window for -TSRA impacts between 18-24Z. Winds
are likely to continue to bobble around due S for the next few
hours; expect a gradual shift to the SSW by 08-09Z, picking up in
earnest by 15Z at 5-8kts.
//ATL Confidence...00Z Update...
Medium confidence morning ceiling progression.
High confidence all elements.
96
&&
.PRELIMINARY POINT TEMPS/POPS...
Athens 60 76 60 80 / 70 60 30 40
Atlanta 61 75 61 83 / 40 60 30 30
Blairsville 56 70 55 75 / 70 80 40 60
Cartersville 59 74 59 83 / 50 70 40 30
Columbus 60 79 62 87 / 20 40 10 10
Gainesville 61 73 60 79 / 70 70 30 40
Macon 60 79 61 85 / 30 40 20 20
Rome 59 76 59 83 / 60 70 40 30
Peachtree City 59 76 60 83 / 30 50 30 20
Vidalia 64 82 64 86 / 40 30 10 20
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
None.
&&
SHORT TERM...SM
LONG TERM....Hernandez
AVIATION...96Hazardous weather outlook, May 12, 10:46 AM EDT, 9 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1046 AM EDT Mon May 12 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131500- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1046 AM EDT Mon May 12 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...This Afternoon and Tonight... A couple of isolated strong to severe thunderstorms are possible in the region today. The primary hazards with any stronger storms should be damaging winds gusts, but a brief tornado or a burst of hail can't be ruled out. An isolated heavy rain and flooding threat will continue through today in north and central Georgia. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered thunderstorms are expected Tuesday and Wednesday, mainly during the afternoon and evening. Additional thunderstorm activity is possible next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight
In the hours before
Special weather statement, May 12, 7:02 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
702 PM EDT Mon May 12 2025
GAZ062-074>076-122330-
Jefferson GA-Washington GA-Glascock GA-Warren GA-
702 PM EDT Mon May 12 2025
...A strong thunderstorm will impact portions of southern Warren,
Glascock, northeastern Washington and northwestern Jefferson Counties
through 730 PM EDT...
At 702 PM EDT, a strong thunderstorm was over Downs, or 9 miles
northeast of Sandersville, moving north at 30 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Sandersville, Warrenton, Gibson, Davisboro, Avera, Mitchell, Camak,
Edge Hill, Edgehill, Hamburg State Park, Shoals, Downs, Jewell, Beall
Springs, Mayfield, Grange, Agricola, Reese, Mesena, and Bastonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3297 8258 3300 8280 3322 8280 3324 8278
3325 8275 3327 8278 3331 8278 3331 8279
3332 8279 3333 8280 3339 8280 3348 8260
3341 8255 3335 8255 3336 8253 3334 8249
TIME...MOT...LOC 2302Z 185DEG 26KT 3307 8269
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 7:18 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
718 PM EDT Mon May 12 2025
GAZ039-051-062-130000-
Taliaferro GA-Wilkes GA-Warren GA-
718 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of Warren, southeastern
Taliaferro and Wilkes Counties through 800 PM EDT...
At 718 PM EDT, a line of strong thunderstorms was along a line
extending from near Broad River Campground to near Mayfield, and
moving east at 20 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Washington, Warrenton, Tignall, Norwood, Sharon, Camak, Ficklin,
Cadley, Mallorysville, Lundberg, Delhi, Norman, Mayfield, Metasville,
Holliday Park, Floral Hill, Aonia, Barnett, Danburg, and Rocky Creek
Fire Dept..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3365 8249 3366 8251 3364 8256 3365 8258
3363 8258 3363 8262 3362 8262 3361 8265
3338 8255 3333 8280 3336 8280 3343 8283
3395 8280 3397 8277 3399 8266 3386 8261
3387 8257 3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2318Z 248DEG 16KT 3396 8269 3337 8273
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHLocal storm report, May 12, 7:20 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
720 PM EDT Mon May 12 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Hail 3 SSE Apple Valley 34.12N 83.49W
05/12/2025 M1.00 Inch Jackson GA Fire Dept/Rescue
Quarter Size hail in the city of Jefferson
near Brockton Rd and Red Tail Rd.
&&
VSSSpecial weather statement, May 12, 7:34 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
734 PM EDT Mon May 12 2025
GAZ062-074>076-085-086-130030-
Jefferson GA-Washington GA-Glascock GA-Warren GA-Emanuel GA-
Johnson GA-
734 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of northern Emanuel,
southern Warren, Glascock, eastern Washington, Johnson and Jefferson
Counties through 830 PM EDT...
At 734 PM EDT, a line of strong thunderstorms was along a line
extending from near Beall Springs to near Spann, and moving east at
25 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Swainsboro, Louisville, Wrightsville, Gibson, Wrens, Wadley,
Davisboro, Harrison, Stapleton, Bartow, Avera, Mitchell, Summertown,
Riddleville, Edge Hill, Edgehill, Kite, Shoals, Spann, and Downs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3263 8213 3256 8267 3261 8267 3264 8275
3323 8278 3325 8275 3327 8279 3335 8279
3340 8255 3335 8255 3334 8245 3331 8240
3331 8234 3327 8226 3323 8223 3311 8228
3293 8227 3284 8232 3280 8221 3281 8214
TIME...MOT...LOC 2334Z 253DEG 21KT 3337 8273 3264 8269
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHSpecial weather statement, May 12, 7:49 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
749 PM EDT Mon May 12 2025
GAZ086-098-112-113-130015-
Toombs GA-Emanuel GA-Treutlen GA-Montgomery GA-
749 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of Toombs, central
Emanuel, eastern Treutlen and eastern Montgomery Counties through 815
PM EDT...
At 748 PM EDT, a line of strong thunderstorms was along a line
extending from near Swainsboro to near McNatt Falls, and moving east
at 25 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Swainsboro, Lyons, Vidalia, Twin City, Uvalda, Stillmore, Oak Park,
Higgston, Garfield, Santa Claus, Alston, Nunez, Ohoopee, New Branch,
Covena, McNatt Falls, South Thompson, English Eddy, Cedar Crossing,
and Johnson Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3254 8203 3256 8208 3252 8215 3235 8225
3217 8218 3191 8223 3194 8228 3194 8238
3196 8238 3195 8239 3197 8244 3196 8250
3195 8248 3195 8249 3196 8251 3196 8254
3198 8256 3261 8248 3266 8208 3261 8200
TIME...MOT...LOC 2348Z 276DEG 23KT 3261 8238 3193 8248
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 12, 7:59 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
759 PM EDT Mon May 12 2025
GAZ039-062-130045-
Wilkes GA-Warren GA-
759 PM EDT Mon May 12 2025
...Strong thunderstorms will impact portions of Warren and central
Wilkes Counties through 845 PM EDT...
At 758 PM EDT, a line of strong thunderstorms was along a line
extending from Broad River Campground to near Beall Springs, and
moving east at 30 mph.
HAZARD...Frequent cloud to ground lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Lightning is one of nature's leading killers. If you can
hear thunder, you are close enough to be struck by
lightning. Heavy rain may cause temporary street flooding
especially in poor drainage areas.
Locations impacted include...
Washington, Warrenton, Tignall, Norwood, Camak, Ficklin, Cadley,
Lundberg, Delhi, Beall Springs, Metasville, Holliday Park, Floral
Hill, Aonia, Danburg, Rocky Creek Fire Dept., Reese, and Mesena.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Electrical
appliances should not be used unless in an emergency. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3361 8265 3341 8255 3335 8255 3330 8278
3351 8278 3352 8274 3360 8268 3363 8278
3397 8276 3399 8266 3386 8261 3387 8257
3383 8260 3380 8258 3364 8248
TIME...MOT...LOC 2358Z 266DEG 26KT 3400 8262 3334 8267
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:12 PM EDT | Flash Flood Warning | FFC | Wilkes | 3 hr |
| May 12, 8:16 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| May 12, 8:17 PM EDT | Special Weather Statement | FFC | White | 28 min |
| May 12, 8:31 PM EDT | Special Weather Statement | FFC | Jefferson | 14 min |
| May 12, 8:48 PM EDT | Special Weather Statement | FFC | Jefferson | 27 min |
| May 12, 11:37 PM EDT | Special Weather Statement | FFC | Coweta | 38 min |
| May 13, 12:28 AM EDT | Special Weather Statement | FFC | Butts | 32 min |
| May 13, 12:45 AM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| May 13, 1:05 AM EDT | Special Weather Statement | FFC | Newton | 25 min |
| May 13, 1:09 AM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| May 13, 1:13 AM EDT | Special Weather Statement | FFC | Bleckley | 32 min |
| May 13, 1:25 AM EDT | Special Weather Statement | FFC | Newton | 35 min |
| May 13, 1:41 AM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| May 13, 1:43 AM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| May 13, 1:52 AM EDT | Special Weather Statement | FFC | Walton | 23 min |
| May 13, 2:10 AM EDT | Special Weather Statement | FFC | Barrow | 35 min |
| May 13, 2:19 AM EDT | Special Weather Statement | FFC | Johnson | 26 min |
| May 13, 3:02 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.